Skip to Main content Skip to Navigation


...
hal-01113819v1  Book sections
Olivier BokanowskiEric BourgeoisA DésillesHasnaa Zidani. Global optimization approach for the ascent problem of multi-stage launchers
In: Bock H.G., Jäger W., Kostina E., Phu H.X. (eds). Modeling, Simulation and Optimization of Complex Processes HPSC 2018. Springer, Cham., pp.1--42, 2021, 978-3-030-55239-8. ⟨10.1007/978-3-030-55240-4_1⟩
...
hal-01327671v1  Conference papers
O BokanowskiE BourgeoisAnna DesillesHasnaa Zidani. HJB approach for a multi-boost launcher trajectory optimization problem *
20th IFAC Symposium on Automatic Control in Aerospace - ACA 2016, Aug 2016, Sherbrooke, Quebec, Canada
...
tel-01356762v1  Theses
Elena Bandini. Représentation probabiliste d'équations HJB pour le contrôle optimal de processus à sauts, EDSR (équations différentielles stochastiques rétrogrades) et calcul stochastique.
Probabilités [math.PR]. Université Paris Saclay (COmUE); Politecnico di Milano. Dipartimento di mathematica (Milano, Italie), 2016. Français. ⟨NNT : 2016SACLY005⟩
...
hal-01287013v1  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. State-constrained stochastic optimal control problems via reachability approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩
...
tel-00788160v1  Theses
Giovanni Granato. Optimisation de Lois de Gestion Énergétiques des Véhicules Hybrides
Optimization and Control [math.OC]. Ecole Polytechnique X, 2012. English
...
hal-00989495v1  Journal articles
Olivier BokanowskiMaurizio FalconeRoberto FerrettiLars GrüneDante Kalise et al.  Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩
...
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
...
hal-00812846v1  Journal articles
Nicolas ForcadelZhiping Rao. Singular perturbation of optimal control problems on multi-domains
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (5), pp.2917-2943. ⟨10.1137/130916709⟩
...
hal-00931028v1  Journal articles
Lars GrüneHasnaa Zidani. Zubov's equation for state-constrained perturbed nonlinear systems
Mathematical Control and Related Fields, AIMS, 2015, 5 (1), pp.55-71. ⟨10.3934/mcrf.2015.5.55⟩
...
pastel-00927358v1  Theses
Zhiping Rao. Hamilton-Jacobi-Bellman approach for optimal control problems with discontinuous coefficients
Optimization and Control [math.OC]. Ecole Polytechnique X, 2013. English
...
hal-00735724v2  Journal articles
Giovanni GranatoHasnaa Zidani. Level-set approach for Reachability Analysis of Hybrid Systems under Lag Constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (1), pp.606--628. ⟨10.1137/120874205⟩
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
tel-01128691v2  Theses
Cristopher Hermosilla. Optimal control problems on well-structured domains and stratified feedback controls
Optimization and Control [math.OC]. ENSTA ParisTech, 2015. English
...
hal-00803108v1  Book sections
Zhiping RaoHasnaa Zidani. Hamilton-Jacobi-Bellman Equations on Multi-Domains
K. Bredies; C. Clason; K. Kunisch; G. von Winckel. Control and Optimization with PDE Constraints, 164, Springer, pp.93--116, 2013, International Series of Numerical Mathematics, 978-3-0348-0630-5. ⟨10.1007/978-3-0348-0631-2_6⟩
...
tel-01145588v1  Theses
Athena Picarelli. On some stochastic control problems with state constraints
Mathematics [math]. Ecole polytechnique X, 2015. English